| Model Number |
ATG80142 |
| Medical Device Problem Codes |
Deflation Problem (1149); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review will be performed.The sample was returned to the manufacturer for inspection/evaluation.The evaluation of device identified for the reported deflation problem and material deformation.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model atg80142 pta balloon dilatation catheter allegedly failed to deflate and kinked.The information was received from a single source.This malfunction involved one patient with no patient consequences.A (b)(6) years old female patient weighs (b)(6) kgs.